Aa
A
A
Close
Avatar universal
Prilosec Causing Hairloss
I have been taking prilosec for about several years now and have been experiencing continuous hair loss. It took awhile before realizing it was a side effect from the prilosec.  I have been finding hair in my nightgowns etc.  I unfortunately cannot go off the medicine and therefore was thinking about switching to aciphex. While researching the aciphex I found that it may cause hair loss as well.  Is anyone familiar with or experiencing hair loss associated with either of these medications?
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Hair loss is a rare side effect of Prilosec. Prilosec contains omeprazole and is used for gastritis and GERD (gastroesophageal reflux). Eat small nutritious meals at frequent intervals instead of a heavy single meal. Exercise frequently and take your dinner atleast 2 hrs prior to bedtime. Also raise the head end of the bed by 2 blocks.

You can also take some antacid like Maalox and Mylanta or medications like zantac after consulting your doctor.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hair Loss (Alopecia) Community Resources